# SDR DALA1147600683

- Difficulty date: August 5, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 59,600 hours, 27,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146N38108200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL BUTT SPLICE STA 1401 HAD SEVERE CORROSION ON THE INTERNAL SURFACE BETWEEN STR 27L AND 28L.  REPAIRED AREA PER ERA 379695-14.
